# SDR RAIA00504022

- Difficulty date: April 21, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N849HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145002
- Aircraft time: 3,807 hours, 4,967 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Nr 1 Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 8077 - SYR - SMOKE IN CABIN WHEN USING PACK.  MAINTENANCE INSPECTED, VERIFIED SMOKE COMING FROM NR 1 PACK.  DEFERRED NR 1 PACK.  CLEARED DMI.  TROUBLESHOT NR 1 PACK, NO SMOKE OR ABNORMAL SMELL IN AIRCRAFT.
